# SDR ASOA2014080811031

- Difficulty date: August 4, 2014
- Submitted: August 8, 2014
- Operation: Air carrier
- Aircraft: N881AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7496
- Aircraft time: 28,659 hours, 25,773 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD BULKHEAD NEAR PASSENGER DOOR EXIT SIGN INOPERATIVE.  R & R FWD BULKHEAD NEAR PASSENGER DOOR EXIT SIGN ASSY IAW AMM 33-51-10.  COMPLIED WITH EMERGENCY LIGHT, OPS TEST IAW AMM 33-51-00.  OPS CK GOOD.
